# SDR A6WA201040268

- Difficulty date: March 7, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP OTBD HINGE BOX ATTACH FITTING IS CHAFED.  REPAIRED LT OTBD FLAP HINGE BOX AFT FITTING BY BLENDING IAW REO 601R-57-21-1264 ORIGINAL ISSUE.
